# SDR 98ZZZX3208

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402ME
- Make and model: Cessna 402C
- Aircraft serial: 402C0010
- System (JASC): 8011 · Engine Starter
- Part: Spring
- Part number: EQ6642
- Condition: Broken
- Location: Rt Eng Starter
- Part time: 1,500 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE RIGHT ENGINE OIL PRESSURE DROPPED INTO THE YELLOW ARC DURING FLIGHT.  THE AIRCRAFT MADE A PRECAUTIONARY LANDING (DID NOT SHUT DOWN ENGINE).  INVESTIGATION REVEALED THE SPRING BROKE IN THE STARTER ADAPTER AND PIECES BECAME LODGED UNDER THE RELEIF VALVE.  THE START ADAPTER WAS REPLACED.  FLUSHED OIL SYSTEM, OPENED FILTER AFTER GROUND RUN FOR 30 MINUTES.  NO METAL NOTED IN FILTER.
